Export: Obtaining contradiction measure on intuitionistic fuzzy sets from fuzzy connectives

Castiñeira Holgado, Elena and Torres Blanc, Carmen and Cubillo Villanueva, Susana (2012). Obtaining contradiction measure on intuitionistic fuzzy sets from fuzzy connectives. "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", v. 20 (n. 1); pp. 41-58. ISSN 0218-4885. https://doi.org/10.1142/S0218488512500031.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM